Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 2012, Issue 667

Issues

The restricted Weyl group of the Cuntz algebra and shift endomorphisms

Roberto Conti
  • Dipartimento di Scienze, Università di Chieti-Pescara ‘G. D'Annunzio’, Viale Pindaro 42, 65127 Pescara, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jeong Hee Hong / Wojciech Szymański
  • Department of Mathematics and Computer Science, The University of Southern Denmark, Campusvej 55, 5230 Odense M, Denmark
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-07-24 | DOI: https://doi.org/10.1515/CRELLE.2011.125

Abstract

It is shown that, modulo the automorphisms which fix the canonical diagonal MASA point-wise, the group of those automorphisms of 𝒪n which globally preserve both the diagonal and the core UHF-subalgebra is isomorphic, via restriction, with the group of those homeomorphisms of the full one-sided n-shift space which eventually commute along with their inverses with the shift transformation. The image of this group in the outer automorphism group of 𝒪n can be embedded into the quotient of the automorphism group of the full two-sided n-shift by its center, generated by the shift. If n is prime then this embedding is an isomorphism.

About the article

Received: 2010-06-24

Revised: 2010-12-01

Published Online: 2011-07-24

Published in Print: 2012-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 667, Pages 177–191, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.125.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Valeriano Aiello, Roberto Conti, and Stefano Rossi
Journal of Mathematical Analysis and Applications, 2020, Volume 481, Number 1, Page 123395

Comments (0)

Please log in or register to comment.
Log in